# SDR CA980915005

- Difficulty date: October 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Moravn Z242L
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bolt
- Part number: 6X77ONL312014
- Condition: Bent
- Location: Te Flap
- Part time: 1,550 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AT 1,500 HOUR INSPECTION, THE BOLT ATTACHING THE FLAP CONTROL CABLE TO THE BELLCRANK ARM WAS FOUND BENT APPROXIMATELY 9 DEGREES AT ITS MID-POINT.  INSPECTION OF OPPOSITE BOLT ALSO FOUND BENT.  IT IS SUSPECTED THAT THE BOLTS ARE BEING BENT WHEN THE FLAPS ARE SELECTED FULL DOWN WHERE THE AIR LOADS OF THE FLAP ARE TRANSMITTED ON EACH END OF THE SUBJECT BOLTS.
